# SDR HEEA0012938

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 7645001078101
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL INDICATOR INDICATES LOW MID SCALE AND MOISTURE IN LENS.
